MathSciNet Relay Station
MathSciNet bibliographic data
MR749372 (85m:60101) 60H07 (58G32 60H05)
Ocone, Daniel Malliavin's calculus and stochastic integral representations of functionals of diffusion processes. Stochastics 12 (1984), no. 3-4, 161–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement